| Catalog Number |
SRLP-400 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
07/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side rupture, capsular contracture baker grade iv, and "seroma - fluid build up".Device has been explanted.
Additional Manufacturer Narrative
Continued h.6.Health effect - impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.The events of capsular contracture are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma, capsular contracture baker grade iv, and rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to confirm as it is a medical event not related to the device.¿ seroma-late: not applicable as the event is not related to the device.¿ rupture: observed, broken device on radius side assessed as surgical impact opening.(shell thickness was within specification).Additional observations: ¿ stress marks observed.¿ crease fold observed.No further actions are required as the device was implanted.